American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information
View Article: PDF

[2] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information
View Article: PDF

[3] Michael Farber and Viktor Fromm. The topology of spaces of polygons. Trans. Amer. Math. Soc. 365 (2013) 3097-3114.
Abstract, references, and article information
View Article: PDF

[4] Jesús González. Symmetric topological complexity as the first obstruction in Goodwillie’s Euclidean embedding tower for real projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6713-6741. MR 2833574.
Abstract, references, and article information
View Article: PDF

[5] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1